# SDR SIMA2018092625001

- Difficulty date: September 25, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 19,754 hours, 13,958 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DVT ALB LOW OIL PRESS (NO 1 ENG) EMERGENCY DECLARED. FLIGHT CXLD.-C/A-PENDING CORRECTIVE ACTIONS. REMOVED AND REPLACED LH ENG ASSY IAW WC-71-001 AND WC-71-002. SEE AML#4373191. NEW ENG CAME WITH ITS OWN HARNESS.
